1. On various types of compatible Jungck--Rhoades pairs of mappings in C*-algebra valued metric spaces

Parveen Kumar; Nicola Fabiano; Ljiljana Paunovic

Volume 3, Issue 3 , September 2021, Pages 1-25

http://dx.doi.org/10.30495/maca.2021.1932335.1014

Abstract
  In this paper, among other things, we have established four different types of compatible mappings that work in the context of C*-algebra valued metric spaces. The obtained types of mappings generalize from previously known ones within ordinary metric spaces. We have shown by examples ...  Read More

2. A new version of the Hahn Banach theorem in b-Banach spaces

Mohammad Reza Haddadi; Hossein Alaeidizaji; Vahid Parvaneh

Volume 3, Issue 3 , September 2021, Pages 27-32

http://dx.doi.org/10.30495/maca.2021.1929965.1011

Abstract
  In this paper, we introduce the notion of b-Banach spaces and we present some examples. Also, we give an important extension of the Hahn-Banach theorem in a $b$-Banach space with an application.  Read More

3. On Palais method in b-metric like spaces

Nikola Mirkov; Zoran D. Mitrovic; Mudasir Younis; Stjan Radenovic

Volume 3, Issue 3 , September 2021, Pages 33-38

http://dx.doi.org/10.30495/maca.2021.1932449.1015

Abstract
  This paper aims to prove that the Lipschitz constant in the Banach contraction principle belongs to the whole interval [0, 1) for all the six classes of spaces viz. metric spaces, b-metric spaces, partial metric spaces, partial b-metric spaces, metric like space, and finally for more general spaces called ...  Read More

4. On quasi hemi-slant submanifolds of LP-cosymplectic manifolds

Siddesha M S; Praveena M M; Bagewadi C S

Volume 3, Issue 3 , September 2021, Pages 39-49

http://dx.doi.org/10.30495/maca.2021.1934998.1016

Abstract
  In this paper, we define and study quasi Hemi-slant submanifolds of Lorentzian almost contact metric manifolds. We mainly concern with quasi Hemi-slant submanifolds of LP-cosymplectic manifolds. First, we find conditions for integrability of distributions involved in the definition of quasi hemislant ...  Read More

5. Some approximations for an equation in modular spaces

Mehdi Salehi Barough

Volume 3, Issue 3 , September 2021, Pages 51-64

http://dx.doi.org/10.30495/maca.2021.1935651.1018

Abstract
  In this paper, we introduce and obtain the general solution of a new mixed type quadratic-cubic functional equation. We investigate the stability of such functional equations in the modular space $X_\rho$ by applying $\Delta_2$-condition and the Fatou property (in some results) in the modular function ...  Read More

6. Controlled g-frames in Hilbert C*-modules

Nabin Kumar Sahu

Volume 3, Issue 3 , September 2021, Pages 65-82

http://dx.doi.org/10.30495/maca.2021.1937063.1023

Abstract
  The controlled frame was introduced in 2010 by Balazs et al. [2], with the aim to improve the efficiency of the iterative algorithms constructed for inverting the frame operator. In this paper, the concept of controlled g-frames is introduced in Hilbert C*-modules. The equivalent condition for a controlled ...  Read More